# SDR ASAA2024051850202

- Difficulty date: May 18, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H TRANSITION PANEL STA 727- STA 767 HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION. ORIG THICKNESS= .040, REMOVED .040. REMAINING= .000. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REMOVED TRANSITION PANEL, FABRICATED REPAIR PARTS USING BAC1496-377 P.O. 1087992.1, ALODINED, PRIMED AND INSTALLED IAW B737-800 SRM 53-00-53-2R-5.
